I have recently gotten off of the Depo-Provera shot. I have been off the shot for 5 months I have been having sever tenderness in my breasts why could this be?
Ovulation. The effects of the depoprovera have mostly worn off by now, so you may be ovulating now, which is a common cause of breast tenderness. It should go away when you get your period. Decrease caffeine, wear supportive bra, try evening primrose oil.
Resuming cycles. It may be that the ovarian suppression from the depoprovera is now "wearing off" and they are now producing hormones (estrogen +/- progesterone) that are stimulating the breasts. While you were on depoprovera (which is injectable progesterone) you were not having as much ovarian production of estrogen. Vitamin e and reduction of caffeine helps breast pain. If no better, see your doctor.
Fibrocystic tissue. The most common reason for significant breast tenderness is fibrocystic breast disease. The Depo-Provera shot probably suppressed your ovaries which lowered your estrogen production. Stopping the Depo-Provera allows your ovaries to resume function, the increasing estrogen stimulates the mammary tissue causing increased pain. Mortrin and vitamin E would likely help the pain. If the pain persists, see your doctor.
I was on the Depo-Provera shot for a year and now that I'm off my breasts are sore and tender constantly. It's been three months of this. What's wrong?
Pregnant. If you're sexually active the first thing I would assume is that you're pregnant, especially if its both breasts. Check a home test today. It could also be things like fibrocystic breasts. It would be a good idea to see your provider and get a breast exam.
Estrogen. Depo Provera (medroxyprogesterone) suppresses ovarian hormone production. Once the injection is stopped, it can take several months for ovarian hormone production to return to normal. Estrogen stimulation of the breast can cause tenderness especially in women where estrogen production is dominant or Progesterone production is inadequate. Of course, early pregnancy can also cause breast tenderness.
Maybe. Breast tenderness in this situation is due to resumption of some normal functioning of your ovaries. It doesn't necessarily indicate ovulation however. And remember, you might become pregnant even before you see your first period after stopping depop shots. It would be safest to check this possibility out.
Can you feel nauseous all day and a little dizzy and sleepy a lot and irritable and sometimes sore breast after you are off of the Depo-Provera shot?
Possibly. I'm so sorry you're having those side effects. It's more common to have those side effects, the ones you name, with the depot shot, but definitely hormonal changes can cause those side effects. I'm so sorry you're going through that.
What are the effects of coming off Depo Provera (medroxyprogesterone)? I've been off it for about 2 months and I'm experiencing sore breasts?
Side effects. GYN evaluation is so important; however, yesw- breast pain, weight gain. Menstrual bleeding, headaches a mood swings can occur: get an expert opinion.
I have been off Depo-Provera for 3mo but I have not had a period yet. My breasts have been sore for 3 wks. Preg test was neg. What could cause sore breasts?
Hormone imbalance. The effects of the Depo-Provera can last months after the medicine is out of your system. It disturbs the normal hormone balance in your body.
Hi. Been off Depo-Provera provera (medroxyprogesterone) for 4 weeks extremely sore and bloated breasts and belly. Is this normal? Is there anything for the discomfort? Thanks
Pregnant? Could you be pregnant? These are not symptoms usually related to Depo Provera (medroxyprogesterone) or coming off Depo-Provera provera sounds more like pregnancy... Go see your doctor.